Browsing by Author Garcia-Manso, J. M.

Showing results 1 to 1 of 1
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
The limitations of scaling laws in the prediction of performance in endurance eventsGarcia-Manso, J. M.; Martin-Gonzalez, J. M. ; Vaamonde, D.; Da Silva-Grigoletto, M. E.201210.1016/j.jtbi.2012.01.028Journal Of Theoretical Biology[ISSN 0022-5193],v. 300, p. 324-3290,939Q12,351Q2Artículo